# SDR SWAA2021120649000

- Difficulty date: December 1, 2021
- Submitted: December 6, 2021
- Operation: Air carrier
- Aircraft: N478WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33989
- Aircraft time: 58,884 hours, 34,869 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Center Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

A125-03 ANGLE CRACKED AT FASTENER IN A/C BAY BS663; LBL 8.  CUT AND REMOVED ATTACH ANGLE IAW SRM 57-10-10-2R-5. PERFORMED DVI; NO OTHER DEFECTS NOTED.  LOCATED, DRILLED, AND TRIMMED TO FINAL SIZE THE REPLACEMENT ANGLE AND SPLICE ANGLE IAW SRM 57-10-10-2R-5.  TREATED AND PRIMED REPAIR PARTS AND REPAIR AREA IAW SRM 57-10-10-2R-5. STEP 7.  INSTALLED REPAIR PARTS IAW SRM 57-10-10-2R-5.   APPLIED FILLET SEAL TO EDGE OF PARTS CAP SEALED FUEL TANK FASTENERS REINSTALLED ITEMS DISPLACED FOR REPAIR & APPLIED CIC TO REPAIR AREA IAW SRM 57-10-10-2R-5 STEPS 4L-4P.
